# SDR DXTA2024042911616

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 7,241 hours, 4,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LAVATORY FLOOR EMERGENCY LIGHT IS INOP. IT DOES NOT COME ON IN EITHER THE ARM (NO POWER ON AIRCRAFT) OR IN THE ON POSITION.  RE SPLICED THE DIODE.  OPS CHECK GOOD.  IAW SPM 20-30-25.
